HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Birth Control (http://www.healthboards.com/boards/birth-control/)
-   -   weird mirena side effects? (http://www.healthboards.com/boards/birth-control/911462-weird-mirena-side-effects.html)

irishangel 07-26-2012 07:31 AM

weird mirena side effects?
 
Hello all! I got mirena inserted on May 3 so it's been a little over three months now. I had all the typical "settling in" side effects like spotting that lasted for months. Now my period is 15 days late so it looks as though I may be in the clear.

The only odd side effect that I've noticed is that my hair is growing at an insane rate! Since May my hair must have grown 3-4 inches! I mean VERY noticeable. My nails have been growing like crazy as well.

Has anyone else had a similar experience? I can't explain it any other way.

HELP.


All times are GMT -7. The time now is 05:59 AM.